Show simple item record

AuthorGut, Allandc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-09T08:13:54Zdc.date.accessioned
Available in OPARU since2018-05-09T08:13:54Zdc.date.available
Date of first publication2011dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordSums of i.i.d. random variablesdc.subject
KeywordConvergence ratesdc.subject
KeywordLaw of large numbersdc.subject
KeywordAlmost exponential momentsdc.subject
KeywordRandom fieldsdc.subject
Keywordlarge numbersdc.subject
Keywordrandom-variablesdc.subject
Keywordconvergence-ratesdc.subject
Keywordmultidimensional indexesdc.subject
Keywordprecise asymptoticsdc.subject
Keywordlawdc.subject
Keywordprobabilitydc.subject
Keywordtaildc.subject
Keywordsumsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleAn intermediate Baum-Katz theoremdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Zahlentheorie und Wahrscheinlichkeitstheorieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.spl.2011.05.008dc.identifier.doiExternal
Source - Title of sourceStatistics and Probability Letterssource.title
Source - Place of publicationElsevier Sciencesource.publisher
Source - Volume81source.volume
Source - Issue10source.issue
Source - Year2011source.year
Source - From page1486source.fromPage
Source - To page1492source.toPage
Source - ISSN0167-7152source.identifier.issn
Source - eISSN1879-2103source.identifier.eissn
Open AccessNouulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000293485100004uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record